# SDR JJBA20220808009

- Difficulty date: July 13, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500808
- Aircraft time: 41,950 hours, 27,627 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME #66 AT CARGO DOOR CUT-OUT MAIN FRAME HAS 1/2 CRACKED AT UPPER FLANGE BETWEEN RIVETS. REPAIRED FR66 UPPER FLANGE AT CARGO DOOR CUT-OUT
